# SDR HALA0600751

- Difficulty date: September 13, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767-300
- Aircraft serial: 23277
- Aircraft time: 59,611 hours, 29,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 1518
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ATTACH BRACKET CRACKED, BS 1518, LBL 23.5, WL 199.  REMOVED FLOOR SUPPORT ATTACH BRACKET AT BS 1518, LBL 23.5, WL 199.  FABRICATED REPLACEMENT FLOOR SUPPORT ATTACH BRACKET FROM 7075-T6, .050 INCH LOT  705645.  ALL WORK DONE IAW SRM 57-40-02 AND SRM 51-30-01-06 STEP 7.  ALODINED, PRIMED AND INSTALLED REPLACEMENT ATTACH BRACKET PER MM 51-21-04, MM 51-21-10 AND SRM 57-40-02.
